# SDR UALA2010071402520

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 25,937 hours, 11,666 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP401600U
- Condition: Discharged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL TO GATE O2 DROP TO 0 PSI  SERVICED O2 TO FULL 1900 PSI AT 24 DEGREES C. ACCOMPLISHED TSM TASK 35-10-00-810-813 LEAK CHECK OF LOW AND HIGH PRESS CIRCUITS HAD NO LEAKS. CHECKED ALL CONNECTIONS ARE THE CORRECT CONDITION. PRESSURE REMAINING AT 1900 PSI WITH CREW SUPPLY ON. OK FOR SERVICE PER TSM.
